# SDR ASAA2021092636090

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 32,983 hours, 10,620 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heater
- Part number: 457311382
- Part serial: EM163577
- Condition: Leaking
- Location: #2 Engine
- Part time: 32,983 hours, 10,620 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FUEL HEATER SERVO LEAKING AT TOP COVER GASKET. GROUNDED - YES. REPLACED #2 ENGNE FUEL HEATER SERVO PER B737-900ER AMM 73-11-07. LEAK CHECK GOOD.
